I am on one baby asprin a day for heart. I have ringing in my ears which has gotten continuously worse since December. Now it is almost constant. My head itches and I have a peculiar breathing problem which is getting worse. I also have dry lips, but not on outside more from the inside the lips themselves.
If anyone has ever reacted to asprin in any way, please let me know of your experience and symptoms.
It is clearly evident from your symptoms that you are experiencing side effects to use of asprin. The common side effects to this drug are nausea, vomiting, heart burn, stomach pain etc. Serious side effects include ringing in ears, swelling of lips, eyes, lips, tongue; rash, fast heart beat, blood vomiting, tarry stools, cold clammy skin etc. You need to discontinue this drug and notify your doctor for change of drug or decrease in the dose. Hope this helps. Best.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.